# SDR USAAF96129

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602HE16
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 519 - PIT-GSO - AFTER TAKEOFF FROM PIT, WHEN CREW RAISED THE GEAR THE GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR, NO HELP.  NO EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN DOOR SAFE SWITCH AS PER MM 32-61-7.  OPERATIONAL CHECK GOOD.  (M)
